# SDR AALA201904099028

- Difficulty date: April 7, 2019
- Submitted: April 10, 2019
- Operation: Air carrier
- Aircraft: N109UW
- Make and model: Airbus A320-214
- Aircraft serial: 1065
- Aircraft time: 58,655 hours, 28,121 cycles
- System (JASC): 4990 · APU Oil System
- Part: Cooling Fan
- Part number: 361614010
- Part serial: P1113
- Condition: Leaking
- Location: Apu Oil Cooler
- Part time: 36,384 hours, 14,735 cycles
- Stage of operation: DE
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS ON DECENT AT 6K ENG IDLE PSI 2.6 CABIN 500 FT PACKS ON BLEEDS NORMAL (DIRTY SOCKS SMELL FOR REMAINDER OF FLT). MAINTENANCE ACCOMPLISHED ODOR CARDS AND FOUND THE APU OIL COOLER FAN LEAKING. THE PLENUMS WERE FULL OF OIL AND ARE TO BE REMOVED AND CLEANED. MAINTENANCE REMOVED AND REPLACED THE OIL COOLER FAN IAW AMM 49-52-51. LEAK CHECK GOOD.
